Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 56, No. 3, pp. 299-308 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On Nonhomogeneous Biharmonic Equations Involving Critical Sobolev Exponent

M. Guedda

LAMFA, Faculté de Mathématiques et d'Informatique, Université de Picardie Jules Verne,
33, rue Saint-Leu, 80039 Amiens - FRANCE

Abstract: In this paper we consider the problem $\Delta^2 u=\lambda\,|u|^{q_c-2}\,u+f$ in $\Omega$, $u=\Delta u=0$ on $\partial\Omega$, where ${q_c}=2N/(N-4)$, $N>4$, is the limiting Sobolev exponent and $\Omega$ is a smooth bounded domain in ${\R}^N$. Under some restrictions on $f$ and $\lambda$, the existence of weak solution $u$ is proved. Moreover $u\geq0$ for $f\geq 0$ whenever $\lambda\geq 0$.

Classification (MSC2000): 35J65, 35J20, 49J45.

Full text of the article:

Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 1999 Sociedade Portuguesa de Matemática
© 1999–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition